Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 164, NWS Dodge City, KS

June 17, 2016Pawnee County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 17, 2016, 10:39 PM CDT for Pawnee County, Stafford County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 10:39 PM CDT (03:39 UTC)
Expired
Jun 17, 2016, 11:45 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pawnee County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2159 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
2161 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS53 KDDC 180339
SVRDDC
KSC145-185-180445-
/O.NEW.KDDC.SV.W.0164.160618T0339Z-160618T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1039 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1038 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF
  LARNED...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...AUTOMATED WEATHER STATION.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LARNED...SEWARD...RADIUM...DILLWYN AND ZOOK. 

AT 1034 PM...A 60 MPH WIND GUST WAS MEASURED BY A MESONET STATION IN LARNED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3793 9882 3799 9902 3800 9902 3800 9906
      3802 9912 3830 9907 3830 9903 3826 9903
      3826 9865
TIME...MOT...LOC 0338Z 291DEG 8KT 3819 9903 

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
2 follow-up statements
534 
WWUS53 KDDC 180429
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT FRI JUN 17 2016

KSC145-180438-
/O.CAN.KDDC.SV.W.0164.000000T0000Z-160618T0445Z/
PAWNEE KS-

1129 PM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA...THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3803 9891 3826 9890 3826 9867
TIME...MOT...LOC 0428Z 277DEG 12KT 3816 9882 

$$

KSC185-180445-
/O.CON.KDDC.SV.W.0164.000000T0000Z-160618T0445Z/
STAFFORD KS-
1129 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN STAFFORD COUNTY...

AT 1128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
SEWARD...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...DOPPLER RADAR

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEWARD AND RADIUM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3803 9891 3826 9890 3826 9867
TIME...MOT...LOC 0428Z 277DEG 12KT 3816 9882 

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
489 
WWUS53 KDDC 180441
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1141 PM CDT FRI JUN 17 2016

KSC185-180450-
/O.EXP.KDDC.SV.W.0164.000000T0000Z-160618T0445Z/
STAFFORD KS-
1141 PM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STAFFORD COUNTY
WILL EXPIRE AT 1145 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
THE REMAINDER OF STAFFORD COUNTY OUTSIDE OF THE NORTHWEST CORNER...UNTIL
1215AM.

LAT...LON 3803 9891 3826 9890 3826 9867
TIME...MOT...LOC 0439Z 291DEG 8KT 3816 9882 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:23 PM CDT, 7 hours 16 minutes earlier.

Area forecast discussion, Jun 17, 3:23 PM CDT, 7 hours 16 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
323 PM CDT FRI JUN 17 2016

...Updated long term section...

.SHORT TERM...(This evening through Saturday)
Issued at 1242 PM CDT Fri Jun 17 2016

A weak shortwave is progged to move up and over an upper level
ridge currently centered over Northern Mexico and will move into
northern Kansas this evening. A few thunderstorms are expected
form across northwestern Kansas late this afternoon into this
evening and slowly trek to the southeast. Storms look to move into
northern portions of the CWA after 00Z and continue through at
least midnight. The strongest storms may become severe in nature
with hail up to golf balls and winds over 60 mph being the main
concern. Otherwise expect increasing clouds this evening into the
overnight period. The remainder of the CWA looks to remain dry
with mostly clear skies this afternoon and partly cloudy skies
this afternoon. An area of low pressure will be located southwest
of the area resulting in southeasterly winds across western
Kansas. These southeasterly winds continue through tomorrow.
Decreasing cloudiness will occur tomorrow becoming mostly clear by
the afternoon. As for temperatures, lows tonight are progged to
range from the lower 60s along the KS/CO border to lower 70s
across south central Kansas. Highs tomorrow look to reach into the
upper 90s.

.LONG TERM...(Saturday night through Friday)
Issued at 322 PM CDT Fri Jun 17 2016

An upper level ridge of high pressure will shift northward and
into the Central Rockies Saturday then spin above Colorado through
the remainder of the extended period. Towards the surface, a
trough of low pressure will continue to be present across eastern
Colorado through the extended period leading to southerly winds
being felt across western Kansas. An upper level shortwave moving
through Canada and the Northern Plains will help push a cold front
south into the Central Plains early next week. Models suggest this
front becomes stationary across northern Kansas Monday into
Tuesday. A few storms could form along this boundary, mainly
during the afternoon and evening hours. It is hard to tell if any
of the CWA will receive any precipitation early next week. It
depends on how far south the front gets pushed. The farther south
the front is positioned the better chance there will be to receive
measurable precipitation. Otherwise expect mostly clear skies and
dry conditions this weekend with increasing cloudiness early next
week. A for temperatures, highs look to be in the 90s with the
warmest temperatures along the KS/OK border. Lows will be around
70 degrees Saturday and Sunday night then in the 60s early next
week. Lows around 70 degrees may return to the forecast area by
mid week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1223 PM CDT Fri Jun 17 2016

VFR conditions will prevail across the DDC and GCK terminals
through tonight with mostly clear skies. The HYS terminal looks be
in VFR conditions this afternoon. Thunderstorms are anticipated
to form over northern Kansas late this afternoon into this evening
and may affect the HYS terminal. This could bring brief periods of
MVFR conditions. Winds through tonight will generally be from the
southeast.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  97  70  96 /  10  20  10   0
GCK  68  97  69  98 /  10  20  10   0
EHA  64  96  67  97 /  10  10  10   0
LBL  68  97  68  97 /  10  10  10   0
HYS  70  97  70  98 /  50  20  20   0
P28  72  98  71  98 /  20  10  10   0

&&

.DDC Watches/Warnings/Advisories...
Heat Advisory until 8 PM CDT this evening for KSZ066-081-090.

&&

SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Hovorka_42
Hazardous weather outlook, Jun 17, 5:03 AM CDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
503 AM CDT FRI JUN 17 2016

KSZ030-031-043>046-061>066-074>081-084>090-181015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
503 AM CDT FRI JUN 17 2016 /403 AM MDT FRI JUN 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS LATE THIS
AFTERNOON THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING
WINDS IN EXCESS OF 60 MPH AND UP TO QUARTER SIZE HAIL.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DISCUSSION...HEAT INDICES MAY REACH NEAR HEAT ADVISORY CRITERIA
ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS SATURDAY
AND SUNDAY AS UNSEASONABLY WARM TEMPERATURES PERSIST THROUGH THE
WEEKEND.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN KANSAS
EARLY NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE THE POTENTIAL
FOR SEVERE WEATHER.

HAZARDS WEATHER RISK...

  SATURDAY...
  LIMITED LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

  SUNDAY...
  ELEVATED EXCESSIVE HEAT RISK.
  LIMITED FIRE WEATHER RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  WEDNESDAY...
  LIMITED EXCESSIVE HEAT RISK.

  THURSDAY...
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED FIRE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT GENERALLY
EAST OF A GARDEN CITY TO MEADE LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

32

In the hours before

Local storm report, Jun 17, 8:08 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
808 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             7 W ANTONINO            38.78N 99.53W
06/17/2016  U0.88 INCH       ELLIS              KS   PUBLIC

            DIME TO NICKEL HAIL ON AND OFF FOR AN HOUR
            BETWEEN 7 AND 8 PM. .

&&

33
Local storm report, Jun 17, 8:10 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     2 W TOULON              38.85N 99.28W
06/17/2016  M60 MPH          ELLIS              KS   PUBLIC

            .

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, Jun 17, 8:43 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT FRI JUN 17 2016

KSZ030-031-044>046-064>066-079-180245-
ELLIS KS-RUSH KS-EDWARDS KS-NESS KS-PAWNEE KS-TREGO KS-LANE KS-
HODGEMAN KS-STAFFORD KS-
843 PM CDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL STAFFORD...RUSH...
NORTHEASTERN FINNEY...PAWNEE...NORTHERN EDWARDS...TREGO...ELLIS...
NORTHEASTERN SCOTT...LANE...NESS AND HODGEMAN COUNTIES UNTIL 945 PM
CDT...

AT 843 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTH OF SCOTT STATE LAKE TO 5 MILES
SOUTH OF SHAFFER. MOVEMENT WAS SOUTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAYS...GRAY...LARNED...ELLIS...WAKEENEY...NESS CITY...LA CROSSE...
VICTORIA...DIGHTON...JETMORE...WALKER...MACKSVILLE...LEWIS...
BAZINE...CATHERINE...RANSOM...OTIS...BISON...BURDETT AND SCHOENCHEN.

LAT...LON 3826 9903 3826 9894 3789 9898 3804 10023
      3826 10023 3827 10068 3870 10069 3870 10015
      3913 10015 3913 9904
TIME...MOT...LOC 0143Z 004DEG 8KT 3862 10093 3840 9912

HOVORKA
Local storm report, Jun 17, 8:45 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
845 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 WNW ELLIS             38.94N 99.57W
06/17/2016                   ELLIS              KS   EMERGENCY MNGR

            WATER OVER 3RD STREET WAS 18 INCHES DEEP
            FROM FLOODING OF THE BIG CREEK BASIN. .

&&

33
Local storm report, Jun 17, 9:03 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             1 NNE UTICA             38.66N 100.16W
06/17/2016  U1.00 INCH       NESS               KS   PUBLIC

            .

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, Jun 17, 9:42 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
942 PM CDT FRI JUN 17 2016

KSZ030-031-045-046-064>066-180330-
ELLIS KS-RUSH KS-NESS KS-PAWNEE KS-TREGO KS-HODGEMAN KS-STAFFORD KS-
942 PM CDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR STAFFORD...RUSH...PAWNEE...
NORTHEASTERN EDWARDS...EASTERN TREGO...ELLIS...EASTERN NESS AND
NORTHEASTERN HODGEMAN COUNTIES UNTIL 1030 PM CDT...

AT 942 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM ELLINWOOD TO 7 MILES NORTH OF OFFERLE. MOVEMENT
WAS SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAYS...GRAY...LARNED...ELLIS...NESS CITY...LA CROSSE...ST. JOHN...
VICTORIA...STAFFORD...WALKER...MACKSVILLE...BAZINE...CATHERINE...
OTIS...BISON...BURDETT...SCHOENCHEN...HANSTON...
MCCRACKEN AND GARFIELD.

LAT...LON 3826 9903 3826 9847 3783 9848 3794 9902
      3800 9902 3800 9934 3809 9935 3809 9957
      3805 9957 3813 9999 3913 9976 3913 9904
TIME...MOT...LOC 0242Z 293DEG 28KT 3836 9859 3800 9957

HOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:09 PM CDTSpecial Weather StatementDDCNess, Rush51 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego67 min
Jun 17, 7:56 PM CDTSpecial Weather StatementDDCEllis, Ness, Rush, Trego49 min
Jun 17, 8:39 PM CDTSevere Thunderstorm WarningDDCEllis51 min
Jun 17, 8:43 PM CDTSpecial Weather StatementDDCEllis, Hodgeman, Lane, Ness, Pawnee, Rush and 1 more62 min
Jun 17, 8:55 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego50 min
Jun 17, 9:11 PM CDTAreal Flood WarningDDCEllis, Ness, Rush, Trego24 hr
Jun 17, 9:37 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens53 min
Jun 17, 9:42 PM CDTSpecial Weather StatementDDCEllis, Ness, Pawnee, Rush, Stafford48 min
Jun 17, 11:11 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford46 min
Jun 18, 12:10 AM CDTSpecial Weather StatementDDCHodgeman, Ness50 min
Jun 18, 1:07 AM CDTSpecial Weather StatementDDCClark, Edwards, Ford, Kiowa, Meade38 min
Jun 18, 1:49 AM CDTSpecial Weather StatementDDCClark, Kiowa56 min
Jun 18, 2:27 AM CDTSpecial Weather StatementDDCComanche48 min
Jun 18, 3:24 AM CDTSpecial Weather StatementDDCBarber51 min
Jun 18, 3:26 AM CDTSpecial Weather StatementDDCPratt49 min
Jun 18, 5:42 AM CDTSpecial Weather StatementDDCClark48 min
Jun 18, 6:05 AM CDTSpecial Weather StatementDDCGray40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.